# SDR 9519272713

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR WAS LOOSE AND WOULD ILLUMINATE WHEN JARRED.  REPLACED BATTERIES AND SECURED, CHECKED OK.
